# SDR SWAA2024020950308

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 32,520 hours, 15,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT DRAGS THE FLOOR WHEN OPENING AFT ENTRY DOOR.<[01] RE-SECURED GIRT AFT ENTRY DOOR REF AMM 25-66-01.
